# SDR AALA202401029202

- Difficulty date: December 26, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 30,233 hours, 12,307 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI206184
- Condition: Faulted
- Location: Zone 500 - Lh Wi
- Part time: 30,235 hours, 12,308 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO CLT DUE TO FLIGHT CONTROL SLATS FAULT DISPLAYING UPON SELECTING FLAPS 1, FLIGHT CREW RECYCLED FLAP LEVER PER ECAM PROCEDURES AND FAULT DISPLAYED AGAIN. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE LEFT WING #4 SALT INBOARD ACTUATOR OVER TORQUE SENSOR POPPED AND REPLACED THE ACTUATOR PER AMM 27-84-49.
